# SDR SIMA20220609008

- Difficulty date: June 9, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Beam
- Part number: 17091919001
- Condition: Corroded
- Location: Fr 87-88
- Component: Panel Shear
- Component part number: 17091919001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SHEER PANEL BETWEEN FR 87 ? 88 CORRODED. (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY RH SHEAR PANEL IAW EMB-175 SRM 51-40-08.
